Physics · Integumentary System
A 60-year-old woman develops a severe drug reaction a few days after starting carbamazepine. She initially has flu-like symptoms, followed by blistering, peeling skin, and necrosis with epidermal detachment, involving skin and mucosal surfaces (mouth, eyes, genitals). What is the most likely diagnosis?
- 1Herpes gestationis
- 2Stevens-Johnson syndrome✓
- 3Dermatitis herpetiformis
- 4Keloid
Correct answer
Stevens-Johnson syndrome
Download Single Question PDF
Save this question and verified answer as a clean study sheet with live clickable link.
Share with Friends & Study Groups
Challenge your peer aspirants on WhatsApp or Telegram to solve this question!
Preparing for Physics?
Practice full-length mock tests with real exam timers, instant score analysis, and all-India ranking.
Want more practice questions on Integumentary System?
Solve complete topic-wise tests with detailed solutions on GkGet.
Related Practice Questions
Recommended practice questions in Physics · Integumentary System